# SDR DL75K040264

- Difficulty date: March 24, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N643DL
- Make and model: Boeing 757232
- Aircraft serial: 23997
- Aircraft time: 51,617 hours, 25,433 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEATS 2-8 EMERGENCY LIGHTS INOP.  REPLACED BAD FUSE.
